Subject: First appt. with new doctor and high BP
I just started posting to this group last week. I have many of the same symptoms listed for the ADR to quinolones. In November I took 2(two) Levaquin. About 30 minutes after the second dose, I broke out in a rash and y'all know the rest of the story. It was straight down hill from there.
In January when I went to my regular doctor with completely numb fingers and thumbs, I asked him if the ADR could still be part of my problem. He, of course,said "No".
Here I am 2 carpal tunnel surgeries later, still constantly fatigued, and joint and muscle pain that gets worse daily. Yesterday I went to a new doctor. She is running tests for arthritis and lupus. She seems very understanding. My strategy with her is to test out her personality and let her run whatever tests she wants first. Maybe I really have something else. Maybe it is not a result of the Levaquin. All I know is that until last November, I was quite healthy for a 48 year old that has worked hard all her life. When I go back for my test results, I will ask what she thinks about the problems stemming from the reaction.
BTW, has anyone ever suddenly developed high blood pressure from this? I have always been on the low side of normal until this happened. Every time I went to the other doctor since November it was running borderline high...145/90 or so. Yesterday, I almost had a stroke just looking at my numbers :-o 175/107
YIKES!! They took it several more times before they let me leave. I know it can go up from the anxiety of being at the doctor's office, but that was scary. Besides, I have spent so much time with doctor's and hospitals in the last 6 months, they do not upset me.
Last Updated 7/16/04